# SDR SWIA971465

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Heat Message
- Condition: Activated
- Location: Rt Aoa
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AOA HEAT MESSAGE CAME ON AFTER TAKEOFF.  RETURNED TO SLC.  POWERED SYSTEM DOWN AND BACK UP.  OPS CHECK GOOD.  COULDN'T DUPLICATE PROBLEM.
